Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The necessity of Harris' condition for the existence of a stationary measure


Author: William Veech
Journal: Proc. Amer. Math. Soc. 14 (1963), 856-860
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9939-1963-0156379-9
MathSciNet review: 0156379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156379-9
Article copyright: © Copyright 1963 American Mathematical Society